Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello I had depression n i'm taking medicines bupropion 150 xl in morning along with censpram 10 mg with 0.25 mg clonotril. And censpram 10 mg along with a sleeping pill at night. I took them for 40 days n now I felt relieved so my doctor removed clonotril 0.25 mg. Due to which I again start to feel anxiety n feel I should remain in the bed. Bt then these things faded away. It's been 20 days since clonotril 0.25 mg has been removed. N today suddenly I felt anxiety. What should I do?

2 Doctors Answered
Hi lybrate-user, anxiety can mentally exhaust you and also impacts your physical health too. You can reduce your anxiety and stress with a simple mindfulness practice. To overcome sudden anxiety and stress you should practice mindfulness practice as well as go for walk. For mindfulness practice you can do guided mindfulness (various audios available online) and deep breathing. Don't be alone. Go out with family, talk with them about your feelings. Also you should seek cognitive behavior therapy sessions for overcome these symptoms with licsened clinical psychologist.
Dear lybrate-user, the anxiety will continue to fade away. It is common for it to peek once in a while. Right now, it is important to learn some techniques to manage anxiety. The simplest would be mindful breathing, you should look it up. Also, make sure you are eating on time, sleeping on time and that you get some exercise everyday. If the anxiety persists, please report it to your psychiatrist. Make sure you take your prescribed medication. You will be okay.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.